The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.3 / (2004))
Uniform two-weight norm inequalities for Hankel Transform Bochner-Riesz Means of Order One
Oscar Ciaurri, Krzysztof Stempak, Juan L. Varona,
Pages. 371-392
Abstract
Contents 1. Introduction
2. Preliminarise
3. Kernel estimates and bounds for $K_v^1$ in different regions
4. Proof of Theorem 1
Key words Bochner-Riesz means, Hankel transform, Bessel functions, two-weight norm inequalities.
Mathmatical Subject Classification 42C10, 44A20